# SDR 99ZZZM678

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Separated
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGNE COWL LOWER HALF NR 3 LATCH RECEPTICAL EDGE SEPARATING.  FABRICATED DOUBLERS IAW SRM 54-10-3.  INSTALLED DOUBLERS IAW SRM 54-10-3.  (M)
